# SDR ASOA20120217019

- Difficulty date: February 15, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 19,152 hours, 11,047 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525991004
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 61 CORRODED AT RT OTBD SILL.  R & R DOUBLER.
